# SDR CALA9802116

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: R-1 Door
- Component: Aeroquality
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR INTERIOR OVERHEAD LIGHT WOULD NOT TEST.  THE BATTERIES WERE REPLACED IAW MM 33-50-101 AND OPERATION CHECKED GOOD.
